Abstract
We introduce the concept of a smooth point of order $n$ of the closed unit ball of a Banach space $E$ and characterize such points for $E = c_0$, $L_p(\mu)$ ($1\leq p \le\infty$), and $C(K)$. We show that every locally uniformly rotund multilinear form and homogeneous polynomial on a Banach space $E$ is generated by locally uniformly rotund linear functionals on $E$. We also classify such points for $E = c_0$, $L_p(\mu)(1\leq p \le\infty)$, and $C(K)$.
Citation
Richard M. Aron. Yun Sung Choi. Sung Guen Kim. Manuel Maestre. "Local properties of polynomials on a Banach space." Illinois J. Math. 45 (1) 25 - 39, Spring 2001. https://doi.org/10.1215/ijm/1258138253
Information